# SDR DALA1235556305

- Difficulty date: May 4, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 96,421 hours, 12,004 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1840 Rbl 56
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL FLOORBEAM UPPER CHORD CORRODED OUT OF LIMITS STATION 1840 RBL 56.
